# SDR ASAA2021123137056

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 41,821 hours, 12,318 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WITH BOTH ENGINES RUNNING, BOTH PACKS AUTO ISOLATION VALVE AUTO, BOTH ENGINE BLEED VALVES ON, LEFT DUCT PRESSURE 0 PSI, RIGHT 20 PSI. GROUNDED - YES. PERFORMED B737-800 FIM 36-10 TASK 805 FOUND CONNECTOR ON BLEED AIR REGULATOR DISCONNECTED, RECONNECTED CONNECTOR. PERFORMED ENGINE RUN ALL INDICATIONS NORMAL.
